Translator Disclaimer
2012 Iterative Algorithms for Solving the System of Mixed Equilibrium Problems, Fixed-Point Problems, and Variational Inclusions with Application to Minimization Problem
Tanom Chamnarnpan, Poom Kumam
J. Appl. Math. 2012(SI03): 1-29 (2012). DOI: 10.1155/2012/538912

Abstract

We introduce a new iterative algorithm for solving a common solution of the set of solutions of fixed point for an infinite family of nonexpansive mappings, the set of solution of a system of mixed equilibrium problems, and the set of solutions of the variational inclusion for a β -inverse-strongly monotone mapping in a real Hilbert space. We prove that the sequence converges strongly to a common element of the above three sets under some mild conditions. Furthermore, we give a numerical example which supports our main theorem in the last part.

Citation

Download Citation

Tanom Chamnarnpan. Poom Kumam. "Iterative Algorithms for Solving the System of Mixed Equilibrium Problems, Fixed-Point Problems, and Variational Inclusions with Application to Minimization Problem." J. Appl. Math. 2012 (SI03) 1 - 29, 2012. https://doi.org/10.1155/2012/538912

Information

Published: 2012
First available in Project Euclid: 3 January 2013

zbMATH: 1235.65062
MathSciNet: MR2889123
Digital Object Identifier: 10.1155/2012/538912

Rights: Copyright © 2012 Hindawi

JOURNAL ARTICLE
29 PAGES


SHARE
Vol.2012 • No. SI03 • 2012
Back to Top